# SDR K5L2010F00000

- Difficulty date: December 24, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1743
- Engine: Pwa PT6A42
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, AT 20,000 FT ALTITUDE THE LT ENGINE POWER REDUCED TO 200 FT LBS AND FUEL FLOW TO 100 LBS PER HOUR AND N1 TO 70 PERCENT AND ITT 600 C.  POWER LEVER HAD NO EFFECT AND PROP LEVER WAS RESPONDING NORMALLY.  AT 12,000 FT IAW THE ACFT CHECK LIST THE ENGINE WAS SHUT DOWN AND SECURED AND A PRECAUTIONARY LANDING WAS MADE AT NEAREST AIRPORT.  GROUND RUN UP CHECKS INDICATE THE FUEL CONTROL UNIT MAY BE AT FAULT AND AN O/H UNIT IS ON ORDER.  MORE DETAILS WILL BE MADE AVAILABLE AS SOON AS PRACTICLE AFTER REPAIRS ARE MADE.
